# SDR SIMA20160920004

- Difficulty date: September 20, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR AFT SIDE INTERIOR ANGLE NEAR DOOR ASSIST CABLE IS CRACKED.  REPAIRED IAW SRM 52-11-04
